# SDR 2019FA0000202

- Difficulty date: June 26, 2019
- Submitted: June 26, 2019
- Operation: General aviation
- Aircraft: N824MZ
- Make and model: Tedsmi AEROSTAR601P
- Aircraft serial: 61P0851816
- Aircraft time: 3,154 hours, 788 cycles
- Engine: Lyc LTIO540U2A
- Propeller: Hartzl HCC3YR2
- System (JASC): 5520 · Elevator Structure
- Part: Balance Tube
- Part number: 26003003
- Part serial: NONE
- Condition: Corroded
- Location: Elevator
- Part time: 3,154 hours, 788 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF THE ELEVATOR AND AILERON BALANCE TUBES. IF LEFT UNREPLACED, THE CORROSION COULD LEAD TO THE BALANCE TUBES JAMMING WHICH WOULD AFFECT THE CONTROL OF THE ELEVATOR AND/OR AILERONS.
